Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headache and swollen eyes,tongue abcess

My left eye gets swollen, red and I get a headache. The optometrist says it might be allergies but I don t think so. I had some sinus congestion recently and was just released from the hospital for having an abcess under my tongue in my throat. I was there to receive I V antibiotics to treat abcess. Dr said to follow up with optometrist for eye problem.
Asked On : Mon, 9 Apr 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi Shrylllanes,
If your redness is recurrent in the same eye,it has to be examined under the slit lamp in an eye clinic. Some times sinus congestion will simultaneously affect the eyes producing conjunctival congestion alone which recovers once your sinusitis is relieved. Although sinusitis will cause headache, any refractive error should also be ruled out.
Cold compresses for 5-10 mins ,few times a day ,with an antihistamine vasoconstrictor eye drop four times a day ,will help you symptomatically until your ophthalmic visit.
Take care.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor